# SDR SWAA2021120340478

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET WAS CRACKED BS 500D, S19L, WL 193.   REMOVED GUSSET IAW SRM 51-40-02.  LOCATED AND DRILLED NEW GUSSET IAW SRM 51-40-05 AND DWG 143A7902.  INSTALLED NEW GUSSET IAW SRM 51-40-02 AND DWG 143A7902.
